Pacific Journal of Mathematics

Shear distality and equicontinuity.

Dennis F. De Riggi and Nelson G. Markley

Article information

Pacific J. Math., Volume 70, Number 2 (1977), 337-345.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]


De Riggi, Dennis F.; Markley, Nelson G. Shear distality and equicontinuity. Pacific J. Math. 70 (1977), no. 2, 337--345.

Export citation


  • [1] D. De Riggi, The structureof codimension one flows, Dissertation,University of Maryland,1976.
  • [2] R. Ellis and H. Keynes, A characterization of the equicontinuous structure relation,Trans. Amer. Math. Soc, 161 (1971), 171-183.
  • [3] H. Furstenberg, The structure of distal flows, Amer. J. Math., 85 (1963), 477-515.
  • [4] W. Gottschalk and H. Hedlund, Topological Dynamics, Amer. Math. Soc, Colloquium Publications, Vol. 36,1955.
  • [5] H. Keynes and D. Newton, Ergodic measures for non-abelian compact group extensions, Composition Math., 32 (1976), 53-70.
  • [6] N. Markley, Local almost periodic minimal sets on the torus, Technical Report, (68-84), University of Maryland, 1968.
  • [7] R. Thomas, Commuting continuous flows, Dissertation, University of Southampton, 1968.
  • [8] L. Zippin, Transformation groups, in Lectures in Topology, University of Michigan Press, Ann Arbor, 1941, 191-221.